Loading...
Loading...

Go to the content (press return)

The inertia of the symmetric approximation for low-rank matrices

Author
Casanellas, M.; Fernández-Sánchez, J.; Garrote, M.
Type of activity
Journal article
Journal
Linear and multilinear algebra
Date of publication
2017-11-10
Volume
66
Number
11
First page
2349
Last page
2353
DOI
https://doi.org/10.1080/03081087.2017.1398710 Open in new window
Repository
http://hdl.handle.net/2117/111318 Open in new window
URL
https://www.tandfonline.com/doi/abs/10.1080/03081087.2017.1398710 Open in new window
Abstract
© 2017 Informa UK Limited, trading as Taylor & Francis Group In many areas of applied linear algebra, it is necessary to work with matrix approximations. A usual situation occurs when a matrix obtained from experimental or simulated data is needed to be approximated by a matrix that lies in a corresponding statistical model and satisfies some specific properties. In this short note, we focus on symmetric and positive-semidefinite approximations and we show that the positive and negative indices...
Citation
Casanellas, M., Fernández-Sánchez, J., Garrote, M. The inertia of the symmetric approximation for low-rank matrices. "Linear and multilinear algebra", 10 Novembre 2017, vol. 66, núm. 11, p. 2349-2353
Keywords
Symmetric matrices, inertia indices, positive definiteness, rank approximation
Group of research
GEOMVAP - Geometry of Manifolds and Applications

Participants

Attachments